# SDR IPXA13M77178

- Difficulty date: February 2, 2013
- Submitted: February 20, 2013
- Operation: Air carrier
- Aircraft: N258UP
- Make and model: Doug MD-11F
- Aircraft serial: 48416
- Aircraft time: 67,299 hours, 12,458 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2886503
- Condition: Chafed
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C, LT WING FIXED L/E EXTERIOR REPAIR DOUBLER AT ANTI-ICE DUCT SLOT XOS 464-470 IS CHAFED.  R & R DOUBLER AT LT WING FIXED L/E EXTERIOR STA XOS 464 -470 IAW SRM 57-40-01, REPAIR 10, FIG 201 AND EO MD11-5730-43061-A. (MAJOR)
